Research problems

A. Hajnal, L. Fejes Tóth, L. Lovász

Research output: Article

Abstract

In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscript should not exceed two doublespaced typewritten pages.

Original languageEnglish
Pages (from-to)81-82
Number of pages2
JournalPeriodica Mathematica Hungarica
Volume4
Issue number1
DOIs
Publication statusPublished - márc. 1 1973

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Research problems'. Together they form a unique fingerprint.

  • Cite this